# SDR BJNA040807

- Difficulty date: August 25, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND C-1 DOOR LOWER FORWARD CORNER FRAME CRACKED.  INSTALLED NEW LOWER FORWARD CORNER AT C1 DOOR IAW SRM 51-20-1 AND SERVICE BULLETIN 737-52A1100 REV 4.  (M) BJNA
